# SDR ABXA9500485

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47493
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 29129015
- Condition: Cracked
- Location: Fs 655
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS, FOUND THE LEFT HAND FLOOR BEAM ATTACH ANGLE CRACKED AT FS 655.  REPLACED ATTACH ANGLE IAW DC-9 SRM 51-30-5.
